| Catalog Number |
R5C4479 |
| Medical Device Problem Code |
Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: the lot number is unknown, therefore, only a primary di number could be provided.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that there was a connection issue between the homechoice cassette and physioneal bag.The connection was ¿futile and not tight.¿ this occurred during prime of peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.